# SDR N6WA20140528001

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,054 hours, 16,367 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR CAUTION ON LANDING.  CLEANED RT OVERWING EMERGENCY EXIT DOOR FRAME AREA, OPERATIONS CHECKED IAW AMM 52-21-00, NO DEFECTS NOTED AT THIS TIME.
